RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 10, Pages 1698–1708 (Mi zvmmf9933)  

This article is cited in 1 scientific paper (total in 1 paper)

Nonreflecting distortions of an isotropic strip clamped between rigid punches

S. A. Nazarov

St. Petersburg State University, Universitetskii pr. 28, Staryi Peterhof, St. Petersburg, 198504, Russia

Abstract: The sides of a homogeneous and isotropic strip are considered that are in ideal contact with infinite rigid punches. Smooth distortions of the sides are constructed so that, at one or several given frequencies, an elastic wave propagating through waveguide gives rise to only exponentially decaying perturbations and, possibly, to a small phase shift.

Key words: elastic waves, curved isotropic strip, ideal contact, nonreflecting obstacles, equation of oscillations of an isotropic homogeneous strip.

DOI: https://doi.org/10.7868/S0044466913100128

Full text: PDF file (514 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2013, 53:10, 1512–1522

Bibliographic databases:

Document Type: Article
UDC: 519.634
Received: 06.05.2013

Citation: S. A. Nazarov, “Nonreflecting distortions of an isotropic strip clamped between rigid punches”, Zh. Vychisl. Mat. Mat. Fiz., 53:10 (2013), 1698–1708; Comput. Math. Math. Phys., 53:10 (2013), 1512–1522

Citation in format AMSBIB
\Bibitem{Naz13}
\by S.~A.~Nazarov
\paper Nonreflecting distortions of an isotropic strip clamped between rigid punches
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 10
\pages 1698--1708
\mathnet{http://mi.mathnet.ru/zvmmf9933}
\crossref{https://doi.org/10.7868/S0044466913100128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3254891}
\elib{http://elibrary.ru/item.asp?id=20280326}
\transl
\jour Comput. Math. Math. Phys.
\yr 2013
\vol 53
\issue 10
\pages 1512--1522
\crossref{https://doi.org/10.1134/S0965542513100114}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325962300010}
\elib{http://elibrary.ru/item.asp?id=21883306}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84885986614}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9933
  • http://mi.mathnet.ru/eng/zvmmf/v53/i10/p1698

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Nazarov, “Discrete spectrum of cranked quantum and elastic waveguides”, Comput. Math. Math. Phys., 56:5 (2016), 864–880  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:115
    Full text:12
    References:22
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019